On the (non-)differentiability of the optimal value function when the optimal solution is unique
Daisuke Oyama and
Tomoyuki Takenawa
Journal of Mathematical Economics, 2018, vol. 76, issue C, 21-32
Abstract:
We present examples of a parameterized optimization problem, with a continuous objective function differentiable with respect to the parameter, that admits a unique optimal solution, but whose optimal value function is not differentiable. We also show independence of Danskin’s and Milgrom and Segal’s envelope theorems.
Keywords: Parameterized optimization; Sensitivity analysis; Value function; Envelope theorem (search for similar items in EconPapers)
Date: 2018
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (6)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304406817300320
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:mateco:v:76:y:2018:i:c:p:21-32
DOI: 10.1016/j.jmateco.2018.02.004
Access Statistics for this article
Journal of Mathematical Economics is currently edited by Atsushi (A.) Kajii
More articles in Journal of Mathematical Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().